Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Does severe bleeding affect nerves system?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 1996
Answered : 140 Questions
Question
I want to ask if the severe bleeding does affect the nerve system? Cause since I had my little one I am always dizzy and unbalanced all the time and I had a severevbleeding.i have done all the blood tests and everything was ok.so what could it be and what else do I have to check on?
Posted Tue, 22 Oct 2013 in Brain and Spine
 
 
Answered by Dr. Praveen K Nath 1 hour later
Brief Answer:
Further investigations required

Detailed Answer:
Hello,
I have gone through your medical history.
It seems that you had peripartal excessive bleeding & now dizziness.
May I suggest you

1.Check your Hemoglobin /hematocrit / Blood sugar /Serum Electrolytes etc to see any cause

2. Check your blood pressure (standing/sitting/lying down to rule out any postural hypotension

3. Continue taking stugeron & supportive treatment till then

4 If all of the above are normal, then get your MRI BRAIN + CERVICAL SPINE to rule out any lesion

5 . At times dizziness continues in patients who undergo caesarean section operation under spinal anesthesia for delivering the baby. But that dizziness is not persistent & improves with increasing fluid intake.

Thanx

Dr Praveen K Nath
Director
Deptt.of neurosurgery
Above answer was peer-reviewed by
 
Follow-up: Does severe bleeding affect nerves system? 50 minutes later
Thank you for your answer but could it be the injection I took in the spinal could it be the reason?
 
 
Answered by Dr. Praveen K Nath 13 minutes later
Brief Answer:
Yes, it is possbile

Detailed Answer:
Hello
My best wishes always.

Yes , it can be secondary to epidural/spinal injection given during surgery .

But that normally improves with time & with increased fluid intake .

Thanx
Dr XXXXXXX k XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Does severe bleeding affect nerves system? 10 minutes later
Could the injection damage something? Cause I had one in my back and one in my cervical spinal .and if this the reason behind should this be shown in the mri?
And why this increase only before my period and in pregnancy?


Thanks
 
 
Answered by Dr. Praveen K Nath 1 hour later
Brief Answer:
DIZZINESS

Detailed Answer:
Hello
Spinal injection pricks are not visualised on MRI.
If dizziness is more during/prior to menses/pregnancy ,the cause is mostly something else .Consult your MD .

Thanx

Dr XXXXXXX k XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor